# SDR BA07002

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- Aircraft time: 32,518 hours, 4,753 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2053
- Condition: Failed
- Location: Nr 1
- Part time: 23,876 hours, 8,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1592, CLT-FRA:  CREW RECEIVED ADIRU 1 FAULT.  DIVERTED TO PHL.  MAINTENANCE REPLACED ADIRU 1.  NO FURTHER FAULTS.
